MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,W/C,GEL FOAM CUSHION,18X16X2,EA

Medline Industries, LP MEDLINE; CUSHION,W/C,GEL FOAM CUSHION,18X16X2,EA
Catalog Number MSCPRC21816
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the material on the inside is causing the cushion to be bumpy.
 
Additional Manufacturer Narrative
The customer reported the material on the inside is causing the cushion to be bumpy and stated they are using the cushion for a wound injury.Medline only had the photos provided by the customer and was unable to evaluate the product or fully investigate the issue with only photos.The complaint could not be confirmed and the cause was documented as sample required to determine cause.This is an isolated issue that medline will continue to monitor with complaint trending reports.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,W/C,GEL FOAM CUSHION,18X16X2,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50937037
Report Number1417592-2026-53696
Device Sequence Number10759884
Product Code IMP
UDI-Device Identifier00888277715854
UDI-Public00888277715854
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCPRC21816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown